Darstellungsmaße indefiniter quadratischer Formen.

Martin Kneser

Mathematische Zeitschrift (1961)

  • Volume: 77, page 188-194
  • ISSN: 0025-5874; 1432-1823

How to cite


Kneser, Martin. "Darstellungsmaße indefiniter quadratischer Formen.." Mathematische Zeitschrift 77 (1961): 188-194. <http://eudml.org/doc/169984>.

author = {Kneser, Martin},
journal = {Mathematische Zeitschrift},
keywords = {number fields, function fields},
pages = {188-194},
title = {Darstellungsmaße indefiniter quadratischer Formen.},
url = {http://eudml.org/doc/169984},
volume = {77},
year = {1961},

AU - Kneser, Martin
TI - Darstellungsmaße indefiniter quadratischer Formen.
JO - Mathematische Zeitschrift
PY - 1961
VL - 77
SP - 188
EP - 194
KW - number fields, function fields
UR - http://eudml.org/doc/169984
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.